MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) during an atec sapphire procedure was performed, and the device lost suction during the biopsy procedure, and the physician is unable to confirm if calcifications were retrieved, and may need to repeat the procedure.No additional information is available.

Brand Name
ATEC SAPPHIRE CONSOLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key15697165
Report Number1222780-2022-00346
Device Sequence Number7384394
Product Code KNW
UDI-Device Identifier15420045504295
UDI-Public15420045504295
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberATEC SAPPHIRE
Device Catalogue NumberATEC SAPPHIRE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale